Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Heart Palpitations

I keep getting heart palpitations, very frequently, day and night. When I get them I also get a cheast pain, sense of breathlessness and feel dizzy and have to sit down. Im really worried, my doctors away and not back for a couple of weeks, Do you think it is anything serious?
Asked On : Wed, 16 Dec 2009
Answers:  2 Views:  4093
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Take 2 tabs of TAPPAYADI LOHA its an ayurvedic medicine at bed time.The problem may be serious if realted with valves.
Answered: Wed, 9 Jun 2010
I find this answer helpful
  User's Response
You don't say how old you are? Palpitations can be caused by stress, caffeine, exercise etc. However, the fact that you say you are also suffering from chest pain, shortness of breath and dizziness is more worrying. There should be a Dr standing in for your own, I would suggest you make an appointment. If you are unable to see a Dr soon, go to the Emergency Department as you ought to have an ECG and blood tests done to rule out anything which needs to be treated.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor